# SDR IPXA2023091006854

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 115,431 hours, 19,490 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN*  R/H UPPER DECK SLIDE DEPLOYED; REQUIRES REPLACEMENT
